# SDR 2022FA0000711

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: General aviation
- Aircraft: N993MW
- Make and model: Raythn G58RAYTHEON
- Aircraft serial: TH2535
- Aircraft time: 364 hours
- System (JASC): 2140 · Heating System
- Part: Actuator
- Part number: 2246751
- Condition: Defective
- Location: Cabin Heater
- Part time: 364 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT CAME INTO MAINTENANCE WITH THE CABIN HEATER INOPERATIVE. DURING TROUBLESHOOTING, THE IRIS VALVE WAS FOUND TO OPERATE SLOWLY AFTER APPLYING LIGHT PRESSURE TO THE ARM. THE ARM IS CONNECTED TO A CABLE THAT IS ROUTED TO THE FRESH AIR VALVE ACTUATOR BEHIND THE CIRCUIT BREAKER PANEL. THE FRESH AIR VALVE ACTUATOR WAS REPLACED AND THE HEATED OPERATED NORMALLY.
